Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Suffering from kidney disease, protein decreasing in kidney. How to treat it?

Dear sir, Hope you are doing well. I am Shailen Chandra Das from Bangladesh. My sister-in-low is suffering from kidney disease. We have taken the treatment from an Indian doctor, Dr. Krishna Mohon Sahu, Apollo Hospital, Dhaka, Bangladesh. He told us that protein is decreasing from kidney. He has given us some advice also. We want to come in Velur to get treatment from a doctor. Please advice us about the kidney specialist in CMC, Veluure.Also advice us how can we get the appointment. Also please provide me a contact number. Thanks and regards, Shailen Chandra Das
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Nephrologist 's  Response
Go the website and fix an appointment before you reach CMC Vellore. It is not possible to contact the doctor directly there. In CMC Vellore, forget about meeting the correct doctor. Once your are into the system you are gaurenteed to get reasonable care before discharge.

There are good doctors in Bangladesh and Kolkata. Why dont you try them first.
Answered: Sat, 3 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor